By Topic

On an estimate of the decay rate for applications of Razumikhin-type theorems

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Chunhai Hou ; Dept.of Chem. Eng., Hong Kong Univ. of Sci. & Technol., Kowloon, Hong Kong ; Jixin Qian

A decay estimate is established for solutions of a class of Razumikhin-type functional differential equations (FDEs). The FDEs investigated here are general enough to satisfy the requirement of applications of Razumikhin-type theorems. With the help of an application of our result, it is illustrated that the method presented in this paper is adaptable to quantitative stability analysis of the retarded functional differential equations encountered in engineering

Published in:

Automatic Control, IEEE Transactions on  (Volume:43 ,  Issue: 7 )